Publications

Found 172 results
[ Author(Asc)] Title Type Year
Filters: First Letter Of Last Name is R  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
R
Rosales J., García-Sánchez PA. On free affine semigroups. Semigroup Forum. 1999;58:367-385.Edit
Rosales J., García-Sánchez PA. Numerical semigroups having a Toms decomposition. Canad. Math. Bull.. 2008;51:134-139.Edit
Rosales J., García-Sánchez PA. Numerical semigroups with embedding dimension three. Arch. Math. (Basel). 2004;83:488-496.Edit
Rosales J., García-Sánchez PA, García-García JI, Madrid J.. The oversemigroups of a numerical semigroup. Semigroup Forum. 2003;67:145-158.Edit
Rosales J., García-Sánchez PA. Reduced commutative monoids with two Archimedean components. Boll. Unione Mat. Ital. Sez. B Artic. Ric. Mat. (8). 2000;3:471-484.Edit
Rosales J., García-Sánchez PA, Urbano-Blanco J.. On Cohen-Macaulay subsemigroups of $\bold N^2$. Comm. Algebra. 1998;26:2543-2558.Edit
Rosales J., García-Sánchez PA, Urbano-Blanco J.. Modular Diophantine inequalities and numerical semigroups. Pacific J. Math.. 2005;218:379-398.Edit
Rosales J., García-Sánchez PA, García-García JI, Madrid J.. Fundamental gaps in numerical semigroups. J. Pure Appl. Algebra. 2004;189:301-313.Edit
Rosales J., García-Sánchez PA. Minimal presentations of full subsemigroups of $\bold N^2$. Rocky Mountain J. Math.. 2001;31:1417-1422.Edit
Rosales J., García-Sánchez PA. Finitely generated commutative monoids Nova Science Publishers, Inc., Commack, NY 1999.Edit
Rosales J., García-Sánchez PA, Urbano-Blanco J.. The set of solutions of a proportionally modular Diophantine inequality. J. Number Theory. 2008;128:453-467.Edit
Rosales J., García-Sánchez PA. Numerical semigroups. Vol 20 Springer, New York 2009.Edit
Rosales J., García-Sánchez PA, García-García JI, Urbano-Blanco J.. Proportionally modular Diophantine inequalities. J. Number Theory. 2003;103:281-294.Edit
Rosales J., García-Sánchez PA. On the structure of simplicial affine semigroups. Proc. Roy. Soc. Edinburgh Sect. A. 2000;130:1017-1028.Edit
Rosales J., García-Sánchez PA. On Cohen-Macaulay and Gorenstein simplicial affine semigroups. Proc. Edinburgh Math. Soc. (2). 1998;41:517-537.Edit
Rosales J., García-Sánchez PA, Urbano-Blanco J.. Correction to: ``Modular Diophantine inequalities and numerical semigroups'' [Pacific J. Math. \bf 218 (2005), no. 2, 379–398; \refcno 2218353]. Pacific J. Math.. 2005;220:199.Edit
Rosales J., García-Sánchez PA, García-García JI, Branco MB. Arf numerical semigroups. J. Algebra. 2004;276:3-12.Edit
Rosales J., García-Sánchez PA, García-García JI, Branco MB. Systems of inequalities and numerical semigroups. J. London Math. Soc. (2). 2002;65:611-623.Edit
Rosales J., García-Sánchez PA, Urbano-Blanco J.. On presentations of commutative monoids. Internat. J. Algebra Comput.. 1999;9:539-553.Edit
Rosales J., García-Sánchez PA. Every numerical semigroup is one half of infinitely many symmetric numerical semigroups. Comm. Algebra. 2008;36:2910-2916.Edit
Rosales J., García-Sánchez PA. On complete intersection affine semigroups. Comm. Algebra. 1995;23:5395-5412.Edit
Rosales J., García-Sánchez PA, García-García JI. $k$-factorized elements in telescopic numerical semigroups. In: Arithmetical properties of commutative rings and monoids. Vol 241. Chapman & Hall/CRC, Boca Raton, FL; 2005. 2. p. 260-271p. (Lect. Notes Pure Appl. Math.; vol 241).Edit
Rosales J., García-Sánchez PA, García-García JI, Branco MB. Numerical semigroups with maximal embedding dimension. Int. J. Commut. Rings. 2003;2:47-53.Edit
Rosales JC, García-Sánchez PA, García-García JI. How to check if a finitely generated commutative monoid is a principal ideal commutative monoid. In: Proceedings of the 2000 International Symposium on Symbolic and Algebraic Computation (St. Andrews). ACM, New York; 2000. 2. p. 288-291p. (electronic).Edit
Rosales J., García-Sánchez PA. On normal affine semigroups. Linear Algebra Appl.. 1999;286:175-186.Edit

Pages

Error | CMUP

Error

The website encountered an unexpected error. Please try again later.